MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Upon first assessment, blood was found backing up into the argyle single-lumen peripheral inserted central catheter (picc) line.The picc line felt wet and linen under infant wet.The treatment was paused and disconnected iv fluids and flushed line with normal saline.Fluid squirted out of the side of the picc line.After consulting with the health care providers, the picc line pulled and a new peripheral intravenous line inserted.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street
building 5
mansfield MA 02048
MDR Report Key12266240
Report Number12266240
Device Sequence Number4376779
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public(01)10884527004645
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
Report Date (Section F) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number43303
Device Catalogue Number43303
Device Lot Number1905000059
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 DA
Date Report Sent to FDA07/26/2021